# SDR 95ZZZX1594

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4093W
- Make and model: Piper PA-31-350
- Aircraft serial: 318152176
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LYCOMING MANDATORY SB NR 518A, FOUND THERMOSTATIC BYPASS VALVE CRIMP NUT VERY LOOSE.  SUBMITTER STATES 3 OF 4 VALVES CHECKED WERE BAD.
